Alert archive / North Carolina / Beach Hazards Statements in 2018

Beach Hazards Statement 9, NWS Wilmington, NC

July 7, 2018New Hanover County, Pender County, North Carolina; Horry County, South Carolina

NWS Wilmington, NC issued this beach hazards statement at Jul 7, 2018, 8:07 PM EDT for New Hanover County, Pender County, North Carolina; Horry County, South Carolina. It took effect at Jul 8, 2018, 6:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2018, 8:07 PM EDT (00:07 UTC)
In effect from
Jul 8, 2018, 6:00 AM EDT
Expired
Jul 8, 2018, 9:00 PM EDT
In force
15 hr
Issued by
NWS Wilmington, NC

Counties New Hanover County, NC, Pender County, NC, Horry County, SC

The radar

The Wilmington radar (KLTX), 29 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2018-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2018-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
626 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

417 
WHUS42 KILM 080007
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
807 PM EDT Sat Jul 7 2018


NCZ106-108-SCZ054-081000-
/O.NEW.KILM.BH.S.0009.180708T1000Z-180709T0100Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
807 PM EDT Sat Jul 7 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect from 6 AM EDT Sunday through
Sunday evening.

Strong northerly winds 15 to 20 mph, with higher gusts, will produce
strong north to south longshore currents at east-facing beaches in 
NC and northern SC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip currents,
piers, jetties, and other hazardous areas. Often, if the longshore 
current is strong enough, it will sweep swimmers off their feet, 
making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may be
swept into. 

&&

$$

VAO
3 follow-up statements
820 
WHUS42 KILM 080858
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
458 AM EDT Sun Jul 8 2018


NCZ106-108-SCZ054-090000-
/O.CON.KILM.BH.S.0009.180708T1000Z-180709T0100Z/
Coastal Pender-Coastal New Hanover-Coastal Horry-
458 AM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect through Sunday evening.

Strong northerly winds 15 to 20 mph, with higher gusts, will produce
strong north to south longshore currents at east-facing beaches in 
NC and northern SC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip currents,
piers, jetties, and other hazardous areas. Often, if the longshore 
current is strong enough, it will sweep swimmers off their feet, 
making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may be
swept into. 

$$

43
492 
WHUS42 KILM 082349
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
749 PM EDT Sun Jul 8 2018


NCZ106-108-091000-
/O.NEW.KILM.BH.S.0010.180709T1000Z-180710T0100Z/
/O.NEW.KILM.RP.S.0007.180709T1000Z-180710T0100Z/
/O.CON.KILM.BH.S.0009.000000T0000Z-180709T0100Z/
Coastal Pender-Coastal New Hanover-
749 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...

The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect from 6 AM EDT Monday through
Monday evening. A High Rip Current Risk has also been issued. This
High Rip Current Risk is in effect from 6 AM EDT Monday through
Monday evening.

* Location... New Hanover and Pender County beaches.

* Rip Current Risk... High.

* Surf Height... 4 to 6 feet

* Timing... Strong rip currents can occur at any time.

* Other Hazards... Strong northerly winds 15 to 20 mph, with higher gusts, 
will produce strong north to south longshore currents at east-facing 
beaches in NC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

There is a high risk of rip currents. Life threatening rip currents
are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain calm,
do not exhaust yourself and stay afloat while waiting for help. If
you have to swim out of a rip current, swim parallel to shore and
back toward the beach when possible. Do not attempt to swim directly
against a rip current as you will tire quickly. 

Longshore currents can sweep swimmers and surfers into rip currents,
piers, jetties, and other hazardous areas. Often, if the longshore 
current is strong enough, it will sweep swimmers off their feet, 
making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may be
swept into. 

&&

$$

SCZ054-091000-
/O.NEW.KILM.BH.S.0010.180709T1000Z-180710T0100Z/
/O.CON.KILM.BH.S.0009.000000T0000Z-180709T0100Z/
Coastal Horry-
749 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...

The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect from 6 AM EDT Monday through
Monday evening.

Strong northerly winds 15 to 20 mph, with higher gusts, will produce
strong north to south longshore currents at east-facing beaches in 
NC and northern SC..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip currents,
piers, jetties, and other hazardous areas. Often, if the longshore 
current is strong enough, it will sweep swimmers off their feet, 
making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may be
swept into. 

&&

$$

SCZ056-091000-
/O.NEW.KILM.BH.S.0010.180709T1000Z-180710T0100Z/
Coastal Georgetown-
749 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT IN EFFECT FROM 6 AM EDT MONDAY THROUGH
MONDAY EVENING...

The National Weather Service in Wilmington has issued a Beach
Hazards Statement, which is in effect from 6 AM EDT Monday through
Monday evening.

Strong northerly winds 15 to 20 mph, with higher gusts, will produce
strong north to south longshore currents at east-facing beaches in 
NC and northern SC..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip currents,
piers, jetties, and other hazardous areas. Often, if the longshore 
current is strong enough, it will sweep swimmers off their feet, 
making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may be
swept into. 

&&

$$
194 
WHUS42 KILM 090055
CFWILM

Coastal Hazard Message
National Weather Service Wilmington NC
855 PM EDT Sun Jul 8 2018

NCZ106-108-090900-
/O.EXP.KILM.BH.S.0009.000000T0000Z-180709T0100Z/
/O.CON.KILM.BH.S.0010.180709T1000Z-180710T0100Z/
/O.CON.KILM.RP.S.0007.180709T1000Z-180710T0100Z/
Coastal Pender-Coastal New Hanover-
855 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT MONDAY
THROUGH MONDAY EVENING...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 6 AM EDT MONDAY
THROUGH MONDAY EVENING...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM EDT THIS EVENING...

* Location... New Hanover and Pender County beaches.

* Rip Current Risk... High.

* Surf Height... 4 to 6 feet

* Timing... Strong rip currents can occur at any time.

* Other Hazards... Strong northerly winds 15 to 20 mph, with higher
  gusts, will produce strong north to south longshore currents at
  east-facing beaches in NC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued when threats such as rip
currents, longshore currents, and other hazards create life-
threatening conditions in the surf zone. Caution should be used when
in or near the water.

There is a high risk of rip currents. Life threatening rip currents
are likely in the surf zone.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as groins, jetties
and piers. Heed the advice of lifeguards, beach patrol flags and
signs.

If you become caught in a rip current, yell for help. Remain calm,
do not exhaust yourself and stay afloat while waiting for help. If
you have to swim out of a rip current, swim parallel to shore and
back toward the beach when possible. Do not attempt to swim directly
against a rip current as you will tire quickly. 

&&

$$

SCZ054-090900-
/O.EXP.KILM.BH.S.0009.000000T0000Z-180709T0100Z/
/O.CON.KILM.BH.S.0010.180709T1000Z-180710T0100Z/
Coastal Horry-
855 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT MONDAY
THROUGH MONDAY EVENING...
...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM EDT THIS EVENING...

Strong northerly winds 15 to 20 mph, with higher gusts, will produce
strong north to south longshore currents at east-facing beaches in 
Coastal Horry SC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip currents,
piers, jetties, and other hazardous areas. Often, if the longshore 
current is strong enough, it will sweep swimmers off their feet, 
making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may be
swept into. 

&&

$$

SCZ056-090900-
/O.CON.KILM.BH.S.0010.180709T1000Z-180710T0100Z/
Coastal Georgetown-
855 PM EDT Sun Jul 8 2018

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 6 AM EDT MONDAY
THROUGH MONDAY EVENING...

Strong northerly winds 15 to 20 mph, with higher gusts, will produce
strong north to south longshore currents at east-facing beaches in 
Coastal Georgetown SC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Longshore currents can sweep swimmers and surfers into rip currents,
piers, jetties, and other hazardous areas. Often, if the longshore 
current is strong enough, it will sweep swimmers off their feet, 
making it difficult to return to shore.

Caution should be used when in or near the water. Check with the
lifeguards before entering the ocean for possible hazards you may be
swept into. 

$$

VAO

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this beach hazards statement went out at Jul 7, 1:23 PM EDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jul 7, 1:23 PM EDT, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
123 PM EDT Sat Jul 7 2018

.SYNOPSIS...
A cold front will drop slowly southward across the area today,
bringing increased chances for thunderstorms. High pressure
with drier weather should build in Sunday thru the middle of
next week, with hot temperatures returning by the second half of
next week, as the high slides off the coast. Tropical
depression 3 was located near 250 miles east southeast of Cape
Fear. This will be watched closely through early next week as
it meanders nearby with a potential to reach tropical storm
status.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1030 AM Saturday...Very complex scenario unfolding across
the area today. The surface front has crossed most if not all of
the CWA while the 850MB front, where most of the showers and
thunderstorms are occurring is just to our north. Decent
instability (in pockets), several forcing mechanisms including
the 850MB front, mid level deformation and upper level
200-300MB jet diffluence point to good coverage of showers and
thunderstorms pushing north to south during the late morning to
afternoon hours. One limiting factor, to which the HRRR may be
keying on in limiting coverage somewhat is NVA around TD Three.
Convection has blossomed this morning and the cirrus shield is
making inroads to the coast. Overall I didn't change the
forecast regarding pops as I feel the coverage will be good and
push readily to the south with the pros outweighing the cons.
Instability isn't that great and thunder may be somewhat
limited. There is an outside threat of flooding which is
occurring in the Raleigh area but that seems limited as well.
Previous discussion follows:

Pressure pattern a bit muddled due to
prefrontal troughiness and large scale outflow from yesterday's
convection. The actual baroclinic boundary still appears to be
up in VA. Even so, showers and thunderstorms will attain a high
coverage today though guidance has some significant differences
in location. The WRF focuses activity along the coast where
there should be more sunshine. The GFS looks similar but with a
less strong looking convective signal. The EC favors inland
zones and looks quite spurious. Will show likely POPs area wide
and have highest values as well as QPF along the coast today.
Temps will be held a bit below climatology due to widespread
cloud cover. Light rain may linger behind the front tonight
especially along the coast and/or far southern zones. It still
appears that the only local effect from TD3 will be the
increased rip current activity at area beaches as the system
meanders off the coast for the next few days.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
As of 300 AM Saturday...Deep N-NE flow between mid to upper
ridge over the Great Lakes and tropical system to the east will
help drive a cold front farther south and usher in relatively
cooler and drier air through early next week. Essentially, dry
high pressure will build down from the north into the Carolinas
through early next week, but T.D. 3 or what is forecast to
become Tropical Storm Chris meandering off to the east, should
throw mainly clouds back along the coast. This should produce
periods of clouds and a passing shower or two along the coast,
mainly through Sunday into early Mon as it meanders close enough
in the off shore waters, forecast to remain a couple of hundred
miles off the coast. Most clouds inland will clear out by Sun
afternoon with the driest air reaching down into the I-95
corridor where dewpoint temps are forecast to drop below 60 in
spots from Lumberton to Florence by Mon aftn. Overall expect
dewpoint temps to drop to between 60 and 65 most places and pcp
water values to reach down below a half inch. This dry weather
should make for some large diurnal swings in temps and below
normal temps, especially inland, from mid to upper 80s during
the day and down to the low 60s inland and closer to 70 along
the coast overnight.

Latest forecast of TD 3 brings center nearest to the Cape Fear
coast, just within 200 miles almost due east, as Tropical Storm
Chris today through Sunday and then strengthening as it moves
off into the north Atlantic Monday into mid week. For now, the
main threat seems to be moderate to strong rip currents along
the area beaches.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
As of 300 PM Friday...There have been some interesting changes
in the models over the past 24 hours with regard to the upper
air and surface weather pattern anticipated next week. The two
key changes are the breakdown of the ridge across the eastern
U.S. late Tuesday through Thursday due to shortwave energy
diving in from Canada, and the western Atlantic tropical
disturbance (possibly TD #3 or eventually TS Chris?) lingering
east of the Carolina coast through Tuesday.

In the wake of Saturday's cold front relatively dry air (by
July standards) will sweep into the eastern Carolinas through
Tuesday. This should minimize diurnal cumulus cloud coverage
with no real potential of showers or t-storms either day. An
organizing tropical disturbance about 350 miles southeast of the
Carolina coast which yesterday was expected to sweep clearly
out to sea by this weekend's upper trough is now expected to
stall for several days. Models and their ensembles paint a
variety of potential tracks and intensities with this
disturbance, but only a minority of these affect the coast
significantly. I will maintain a sliver of 20 percent chances
for showers along the Cape Fear coast into Tuesday, but
otherwise no impacts are currently forecast from this system.

As 850 mb temps rise to +19C, high temperatures should soar into
the mid 90s inland beginning Tuesday. As high pressure works
its way offshore and return southwesterly flow brings dewpoints
back up into the 70s, we'll see daytime heat index valves exceed
100 degrees by Wednesday, and could even have the need for a
Heat Advisory Thursday or Friday.

The highest forecast PoPs through the extended period are
Thursday and Friday when Canadian shortwave energy is expected
to dive into the area from the north, increasing the potential
of thunderstorms or perhaps even an MCS brushing by from
central North Carolina.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 18Z...Low pressure offshore will remain there, but it will
drag moisture from the Raleigh and Morehead City area down this way.
Still in a tropical environment with Cu expected to blossom this
afternoon with a good chance for widespread convection dropping
southward. Intermittent IFR conditions are possible in moderate to
heavy rain. Frontal boundary will hang over us tonight, with a
continued chance for precip. Sunday, drier conditions expect with
improving ceilings.

Outlook...VFR Sunday through Tuesday. Showers possible on
Wednesday.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 300 AM Saturday...Pressure pattern is still quite poorly
defined as prefrontal troughiness inland is quite broad. N to NE
winds will increase today as cold front approaches from the N.
Seas will build but remain below any thresholds. Of lesser
certainty is whether or not this will hold true heading into
tonight as this will hinge upon swell energy from TD3. If SCEC
is needed it appears likely to only be for northernmost zone.

SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
As of 300 AM Saturday...Stiff northerly flow around the back end
of Chris and front end of high pressure building down into the
Carolinas will produce winds 10 to 20 kts. Winds and seas will
be highly dependent on the actual strength and track of TD 3,
but on current official NHC forecast, expect N to NE winds
producing largest seas up around 5 to 6 ft over the outer waters
from Cape Fear northward, Sun through early Monday. Small Craft
conditions are possible at this time.

LONG TERM /TUESDAY THROUGH WEDNESDAY/...
As of 300 PM Friday...A tropical disturbance about 250 miles
E-SE of the Carolina coast today should still be meandering
around Tuesday. Models and their ensembles paint a variety of
potential tracks and intensities, only a minority of which bring
significant impacts into our coastal waters. Winds and seas
should improve Tuesday, and by Wednesday the high will be
offshore with south-southwesterly winds back in place.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

SYNOPSIS...
NEAR TERM...MBB/SHK
SHORT TERM...RGZ
LONG TERM...TRA
AVIATION...DL
MARINE...
Hazardous weather outlook, Jul 7, 3:38 PM EDT, 4 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
338 PM EDT Sat Jul 7 2018

AMZ250-252-081945-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
338 PM EDT Sat Jul 7 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 AM EDT
MONDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-081945-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
338 PM EDT Sat Jul 7 2018

...SMALL CRAFT SHOULD EXERCISE CAUTION FROM 8 PM EDT THIS EVENING
THROUGH SUNDAY MORNING...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Exercise Caution.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Exercise Caution.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-SCZ054-056-081945-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
338 PM EDT Sat Jul 7 2018

...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

An elevated risk of rip currents is expected for several days.

Heat indices will approach 100-105 degrees late in the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-055-058-059-
081945-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
338 PM EDT Sat Jul 7 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat indices will approach 100-105 degrees late in the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

15

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 7:49 PM EDTBeach Hazards StatementILMNew Hanover, Pender25 hr
Jul 8, 7:49 PM EDTRip Current StatementILMNew Hanover, Pender25 hr

Nearby

Beach Hazards Statements in North Carolina, 2018Beach Hazards Statements in South Carolina, 2018Every beach hazards statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.